Variational Methods for Evolving Objects
July 30–August 3, 2012 | Hokkaido University, Sapporo, Japan
Variational Methods for Evolving Objects

Editor(s) Luigi Ambrosio, Yoshikazu Giga, Piotr Rybka, Yoshihiro Tonegawa

Adv. Stud. Pure Math., 67: 294pp. (2015). DOI: 10.2969/aspm/06710000
TABLE OF CONTENTS
View All Abstracts +
Advanced Studies in Pure Mathematics Vol. 67, - (2015).
L. Ambrosio , Y. Giga , P. Rybka , Y. Tonegawa
Advanced Studies in Pure Mathematics Vol. 67, - (2015).
Advanced Studies in Pure Mathematics Vol. 67, - (2015).
Luigi Ambrosio , Maria Colombo , Simone Di Marino
Advanced Studies in Pure Mathematics Vol. 67, 1-58 (2015). https://doi.org/10.2969/aspm/06710001
KEYWORDS: Sobolev spaces, metric measure spaces, weak gradients, 49J52, 49M25, 49Q20, 58J35, 35K90, 31C25
Yann Brenier
Advanced Studies in Pure Mathematics Vol. 67, 59-85 (2015). https://doi.org/10.2969/aspm/06710059
KEYWORDS: Optimal transport, fluid mechanics, electromagnetism, 35Q, 49, 76
Antonin Chambolle , Matteo Novaga
Advanced Studies in Pure Mathematics Vol. 67, 87-113 (2015). https://doi.org/10.2969/aspm/06710087
KEYWORDS: Anisotropy, implicit variational scheme, geometric evolutions, crystal growth, 53C44, 74N05, 74E10, 35K55
Wilfrid Gangbo
Advanced Studies in Pure Mathematics Vol. 67, 115-130 (2015). https://doi.org/10.2969/aspm/06710115
KEYWORDS: Polyconvexity, duality, nonlinear elasticity theory, Ogden material, 35L65, 49J40
Patrick Guidotti
Advanced Studies in Pure Mathematics Vol. 67, 131-156 (2015). https://doi.org/10.2969/aspm/06710131
KEYWORDS: Anisotropic diffusion, Perona–Malik equation, regularization, relaxation, semi-discretization, forward-backward diffusion, gradient systems, 35-02, 35K55, 35K65
Robert L. Jerrard
Advanced Studies in Pure Mathematics Vol. 67, 157-224 (2015). https://doi.org/10.2969/aspm/06710157
KEYWORDS: 35L71, 35B40
Piotr Bogusław Mucha , Piotr Rybka
Advanced Studies in Pure Mathematics Vol. 67, 225-244 (2015). https://doi.org/10.2969/aspm/06710225
KEYWORDS: Anisotropy, parabolic systems, sudden directional diffusion, facets, 35B65, 35K67
Michele Miranda Jr. , Matteo Novaga , Diego Pallara
Advanced Studies in Pure Mathematics Vol. 67, 245-294 (2015). https://doi.org/10.2969/aspm/06710245
KEYWORDS: Wiener space, functions of bounded variation, Ornstein–Uhlenbeck semigroup, 28C20, 49Q15, 26E15, 60H07
Advanced Studies in Pure Mathematics Vol. 67, - (2015).
Back to Top